Forcing the system by a drift

  • S. Aliev Institute of Mathematics and Mechanics of NAS of Azerbaijan Baku, Azerbaijan
  • T. Gajiev Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku
  • Ya. Rustamov Institute of Control Systems of NAS of Azerbaijan, Baku
  • T. Maharramova Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku
Keywords: nonlinear elliptic equations, degenerate, weighted Holder estimate, stohastic differential equations

Abstract

We establish apriori estimate for the solutions of a degenerate non-divergence nonlinear elliptic equation. For this goal we study forcing the system by a drift.

References

R. Bass, Diffusions and elliptic operators, Springer-Verlag, New-York, 1958.

G. Barles, F. Da Lio, Local $C^{0,alpha}$ estimates for viscosity solutions of Neumann-type boundary value problems, J. Differential Equations, 225 (2006), 202–241.

S. Chanillo, R. Wheeden, Weighted Poincare and Sobolev inequalites, Nonlinear Analysis, V.107, 1986, 1151–1226.

V. Guliyev, T. Gadjiev, Galandarova Sh., Dirichlet boundary value problems for uniformly elliptic equations in modified local generalized Sobolev–Morrey spaces, Electron. J. Qual. Theory Differ. Equ., 71 (2017), 1–17.

T. Gadjiev, Sh. Galandarova, V. Guliyev, Regularity in generalized Morrey spaces of solutions to higher order nondivergence elliptic equations with VMO coefficients, Electron. J. Qual. Theory Differ. Equ., 55, 2019, 1–17.

M.G. Crandall, H. Ishii, P.-L. Lions, Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited, J. Math. Soc. Japan, 39 (1987), №4, 581–596.

E. De Giorgi, Sulla differenziabilita e l’analiticita della estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 3 (1957), 25–43.

P. Gilbarg, N. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983.

N. Krylov, M. Safanov, An estimate for the probability of a diffusion process hitting a set of positive measure, Dokl. Akad. Nauk SSSR., 245 (1979), 18–20.

N. Krylov, M. Safonov, A property of the solutions of parabolic equations with measurable coefficients, Izv. Akad. nauk SSSR. Ser. Mat., 44 (1980), 161–175.

O. Ladyzhenskaya, N. Uraltseva, V. Solonnikov, Linear and quasilinear equations of parabolic type, Amer. Math. Society, Providence, R.I., 1967.

J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math., 80 (1958), 931–954.

Serrin J., Local behavior of solutions of quasilinear equations, Acta Math., 111 (1964), 247–302.

E. Pardoux, S. Peng, Backward stohastic differential equations and quasilinear parabolic partial differential equations, Lecture Notes in Control and Information Sciences, V.176, Springer, Berlin, 1992.

Published
2021-06-22
How to Cite
1.
Aliev S, Gajiev T, Rustamov Y, Maharramova T. Forcing the system by a drift. Mat. Stud. [Internet]. 2021Jun.22 [cited 2021Sep.17];55(2):201-5. Available from: http://matstud.org.ua/ojs/index.php/matstud/article/view/35
Section
Articles